# SDR AALA2018082109031

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 16,200 hours, 6,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C4078
- Condition: Inoperative
- Location: R2 Door Slide
- Part time: 16,211 hours, 6,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE ON R2 DOOR BOTTLE PRESSURE INDICIATES INOPERATIVE.  REPLACED THE R2 DOOR SLIDE INFLATION RESERVOIR IAW AMM 25-62-49.
